CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
Strain tensors on hyperbolic surfaces and their applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 1, 页码: 36
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:24/0  |  Submit date:2021/06/01
Keywords hyperbolic surface  Shell  Nonlinear elasticity  Riemannian geometry  
Exponential Stabilization of the Wave Equation on Hyperbolic Spaces with Nonlinear Locally Distributed Damping 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2021, 页码: 13
Authors:  Wang, Jiacheng;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:12/0  |  Submit date:2021/04/26
Wave equation  Stabilization  Hyperbolic spaces  Nonlinear locally distributed damping  
Lower Bounds of Optimal Exponentials of Thickness in Geometry Rigidity Inequality for Shells 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 17
Authors:  Yao Pengfei
Favorite  |  View/Download:11/0  |  Submit date:2021/04/26
Geometry rigidity inequality  shell  nonlinear elasticity  Riemannian geometry  
Energy decay and global solutions for a damped free boundary fluid-elastic structure interface model with variable coefficients in elasticity 期刊论文
APPLICABLE ANALYSIS, 2020, 卷号: 99, 期号: 11, 页码: 1953-1971
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:34/0  |  Submit date:2020/09/23
Fluid-structure interaction  variable coefficient wave equations  geometric multiplier method  boundary dissipation  Navier-Stokes equations  energy decay  49k20  
The Time-Dependent Von Karman Shell Equation as a Limit of Three-Dimensional Nonlinear Elasticity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:29/0  |  Submit date:2020/09/23
Nonlinear elasticity  thin shell  time-dependent von Karman equations  
Optimal exponentials of thickness in Korn's inequalities for parabolic and elliptic shells 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 23
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:20/0  |  Submit date:2020/09/23
Korn's inequality  Shell  Nonlinear elasticity  Riemannian geometry  
Internal Observability, Controllability and Stabilization of the Inhomogeneous and Anisotropic Elastic Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2020, 页码: 17
Authors:  Meng, Yusen;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:25/0  |  Submit date:2020/06/30
Inhomogeneous and anisotropic elastic wave equation  Internal observability and controllability  Exponential stability  Morawetz's multipliers  
REACHABILITY OF A SECOND-ORDER INTEGRO-DIFFERENTIAL EQUATION ON RIEMANNIAN MANIFOLD FOR A VISCOELASTICITY MODEL 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 页码: 16
Authors:  Zhou, Kang
Favorite  |  View/Download:33/0  |  Submit date:2019/04/02
Reachability  integro-differential equation  Carleman estimates  Riemannian wave  
LINEAR STRAIN TENSORS ON HYPERBOLIC SURFACES AND ASYMPTOTIC THEORIES FOR THIN SHELLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 2, 页码: 1387-1435
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:32/0  |  Submit date:2020/01/10
hyperbolic surface  shell  nonlinear elasticity  Riemannian geometry  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:29/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions